# SDR SIMA20150203009

- Difficulty date: February 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14567034001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE NR 4 IS CRACKED.  REPAIRED LT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE NR 4 IAW ETN-EM-53-142.
